Asymptotic behaviour of generalized Poisson integrals in rank one symmetric spaces and in trees
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (1988)
- Volume: 15, Issue: 1, page 99-113
- ISSN: 0391-173X
Access Full Article
topHow to cite
topReferences
top- [1] E.P. Van Den Ban - H. Schlichtkrull, Asymptotic expansions and boundary values of eigenfunctions on Riemannian symmetric spaces. J. reine angew. Math.380 (1987), pp. 108-165. Zbl0631.58028MR916202
- [2] A. Figà-Talamanca - M.A. Picardello, Harmonic analysis on free groups. Marcel Dekker, 1983. Zbl0536.43001MR710827
- [3] G.B. Folland - E.M. Stein, Hardy spaces on homogeneous groups. Princeton University Press, 1982. Zbl0508.42025MR657581
- [4] S. Helgason, A duality for symmetric spaces with applications to group representations II. Differential equations and eigenspace representations. Adv. in Math.22 (1976), pp. 187-219. Zbl0351.53037MR430162
- [5] S. Helgason, Differential geometry, Lie groups, and symmetric spaces. Academic Press, 1978. Zbl0451.53038MR514561
- [6] S. Helgason, Groups and geometric analysis: Integral geometry, invariant differential operators, and spherical functions. Academic Press, 1984. Zbl0543.58001MR754767
- [7] A.W. Knapp - E.M. Stein, Intertwining operators for semisimple groups, II. Invent. Math.60 (1980), pp. 9-84. Zbl0454.22010MR582703
- [8] A. Korányi - M.A. Picardello, Boundary behaviour of eigenfunctions of the Laplace operator on trees. Ann. Scuola Norm. Sup. Pisa, 13 (1986), pp. 389-399. Zbl0621.31005MR881098
- [9] P. Sjögren, Convergence for the square root of the Poisson kernel. Pacific J. Math.131 (1988), pp. 361-391. Zbl0601.31001MR922224